{"product_id":"anadin-extra-pain-relief-tablets-16s-aspirin-paracetamol-caffeine","title":"Anadin Extra Pain Relief Tablets 16s, Aspirin, Paracetamol, Caffeine","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eWhether you're suffering from a headache, migraine or body aches and pains, Anadin Extra provides you with effective pain relief.\n   \u003cbr\u003eMade with an effective triple-action formula to help fight pain, these tablets get to work in 5 minutes* and contain aspirin, paracetamol, and caffeine to provide relief from headaches, aches, and pains.\n   \u003cbr\u003eAspirin targets the source of the pain, paracetamol helps block pain signals, while caffeine helps to speed up pain relief.\n   \u003cbr\u003eUse for the relief from: headaches, migraines, period pain, muscle aches \u0026amp; pains, rheumatic pain, fever, toothache, sore throat and feverishness.\n   \u003cbr\u003eAnadin offers a wide product range which includes paracetamol, ibuprofen, and aspirin, Anadin provides tailored pain, offering a variety of effective painkillers.\n   \u003cbr\u003e*based on caffeine absorption data. For pain relief. Always read the label.\u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eEach Film-Coated caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eDirections\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eDo not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. For migraine indication: use of this medicine is not recommended for children and adolescents (under 18 years of age). Contains paracetamol, aspirin \u0026amp; caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight \u0026amp; reach of children.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eSafety Warning\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eDo not store above 25°C\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eMORE INFORMATION ON THE PACKAGE\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Anadin Extra for pain relief. Always read the label. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Anadin Extra Pain Relief Tablets provide effective pain relief. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e These pain relief tablets get to work in just 5 minutes* (*based on caffeine absorption data) and provide relief from headaches, migraines, aches and pains. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Pain-relieving medication featuring a triple-action formula containing aspirin, paracetamol, and caffeine. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Aspirin targets the source of pain, paracetamol helps block pain signals, and caffeine helps accelerate pain relief, providing pain and headache relief. \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv class=\"a-section a-spacing-small a-spacing-top-small\"\u003e\n \u003ctable class=\"a-normal a-spacing-micro\" role=\"list\"\u003e\n  \u003ctbody\u003e\n   \u003ctr class=\"a-spacing-small po-brand\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eBrand\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eAnadin\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_weight\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem weight\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e20 Grams\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_dimensions\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem dimensions L x W x H\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e13 x 38 x 83 millimetres\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-product_benefit\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eProduct benefits\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eHeadache Relief\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-specific_uses_for_product\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eSpecific uses for product\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eFever\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-active_ingredients\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eActive ingredients\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eAspirin\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_form\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem form\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eTablets\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-age_range_description\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eAge range (description)\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eAdult\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-target_use_body_part\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUse for\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eWhole Body\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-unit_count\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUnit count\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e16.0 count\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n  \u003c\/tbody\u003e\n \u003c\/table\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"16 Count (Pack of 1)","offer_id":57318735937914,"sku":null,"price":3.2,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/71rL32IPjOL._AC_SL1500.jpg?v=1790620871","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/anadin-extra-pain-relief-tablets-16s-aspirin-paracetamol-caffeine","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}